# SDR SIMA20150610008

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 26,620 hours, 22,644 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ON EICAS, WE GOT NW COURSE AS WELL.  PERFORMED A 10 MIN ENG RUN AT IDLE IAW GND HANDLING CHECKLIST, NO SMOKE NOTED AT THIS TIME & AMM 26-14-00.
